RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 393, Number 6, Pages 730–734 (Mi dan1639)  

This article is cited in 5 scientific papers (total in 5 papers)

Boundary control of radially symmetric oscillations of a round membrane

V.A. Il'in, E.I. Moiseev



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, S. V. Leksina, “Zadacha granichnogo upravleniya dlya sistemy volnovykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(16) (2008), 5–10  mathnet  crossref
    2. S. V. Leksina, “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 20–29  mathnet
    3. E. A. Kozlova, “Zadacha o polnom uspokoenii dlya giperbolicheskogo uravneniya, soderzhaschego smeshannuyu proizvodnuyu”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(25) (2011), 37–42  mathnet  crossref
    4. E. A. Kozlova, “Zadacha granichnogo upravleniya dlya sistemy uravnenii giperbolicheskogo tipa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 51–56  mathnet
    5. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020